# SDR 2003UALA00262

- Difficulty date: March 6, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N109UA
- Make and model: Boeing 747422
- Aircraft serial: 26906
- Aircraft time: 18,368 hours, 2,279 cycles
- Engine: Pwa PW4056
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL TILLER DID NOT RESPOND TO INPUT. NOSE WHEELS, LEFT WING AND BODY GEAR WENT OFF OF TAXIWAY. REPLACED NOSE GEAR STEERING. METERING VALVE. ADJUSTED NOSE GEAR STEERING CABLES NWS2A  &  NWS2B TO PROPER TENSION. FOUND TO BE 10LBS.  REPLACED BRAKES FOUR POSITIONS LWG. REPLACED TIRES FOUR POSITIONS LWG AND LT & RT NLG.  ACCOMPLISHED NOSE GEAR STEERING EXCEEDANCE CHECK AND LANDING GEAR PORTION OF   HIGH SIDE LOAD PHASE 1 INSPECTION.
